# SDR WRLA2007107

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, SEAT TRACK CORROSION FOUND AT STA X=-67 Y=517.    10-25-07    REPLACED DAMAGED SEAT TRACK PER MD-11 SRM VOL.I 53-70-00 FIG.8 REV.40.
